# SDR DXTA2011030704495

- Difficulty date: March 5, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N308QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800116
- Aircraft time: 3,401 hours, 2,299 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Packing
- Condition: Damaged
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION, NOSE GEAR MADE SEVERAL LOUD "BANGS" WHILE ENTIRE AIRCRAFT SHUDDERED AND VIBRATED. AFTER APPROX 10 SECONDS, NOSE GEAR FINALLY FULLY RETRACTED AND UNSAFE LIGHT EXTINQUISHED. ON GEAR EXTENSION FOR LANDING, WOW MISCOMPARE CAUTION ILLUMINATED AND REMAINED ON UNTIL MAIN GEAR TOUCHDOWN ON RUNWAY. LANDING ROLLOUT AND TAXI WERE NORMAL.  FOUND NOSE STRUT NOT FULLY EXTENDING. REPACKED STRUT IAW THE CMM CHAP 32-20-01. SERVICED STRUT IAW THE MM 32-20-00. GEAR SWINGS AND OPS CHECKS GOOD.
